RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 641–648 (Mi mz8249)  

This article is cited in 2 scientific papers (total in 2 papers)

Commutator structure of symplectic groups

Yu. V. Sosnovskii

Novosibirsk State University

Full text: PDF file (528 kB)

English version:
Mathematical Notes, 1978, 24:5, 842–846

Bibliographic databases:

UDC: 5i9.4
Received: 26.03.1977

Citation: Yu. V. Sosnovskii, “Commutator structure of symplectic groups”, Mat. Zametki, 24:5 (1978), 641–648; Math. Notes, 24:5 (1978), 842–846

Citation in format AMSBIB
\Bibitem{Sos78}
\by Yu.~V.~Sosnovskii
\paper Commutator structure of symplectic groups
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 641--648
\mathnet{http://mi.mathnet.ru/mz8249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517424}
\zmath{https://zbmath.org/?q=an:0394.20037}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 842--846
\crossref{https://doi.org/10.1007/BF01141541}


Linking options:
  • http://mi.mathnet.ru/eng/mz8249
  • http://mi.mathnet.ru/eng/mz/v24/i5/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Levchuk, “Hypercentral Series and Paired Intersections of Sylow Subgroups of Chevalley Groups”, Algebra and Logic, 41:6 (2002), 400–408  mathnet  crossref  mathscinet  zmath
    2. Sergei G. Kolesnikov, Nikolai V. Maltsev, “O regulyarnosti silovskikh $p$-podgrupp simplekticheskikh i ortogonalnykh grupp nad koltsom $\mathbb Z/p^m\mathbb Z$”, Zhurn. SFU. Ser. Matem. i fiz., 4:4 (2011), 489–497  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020